Alert archive / Tennessee / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 86, NWS Morristown, TN
NWS Morristown, TN issued this severe thunderstorm warning at Jun 10, 2014, 5:12 PM EDT for 5 counties in Tennessee. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 10, 2014, 5:12 PM EDT (21:12 UTC)
- Expired
- Jun 10, 2014, 6:00 PM EDT
- In force
- 48 min
- Issued by
- NWS Morristown, TN
- Area
- Storm-based polygon
Counties Anderson County, TN, Campbell County, TN, Knox County, TN, Scott County, TN, Union County, TN
The radar
The Knoxville radar (KMRX), 55 km from the middle of the area, began a volume at 21:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 10, 11:51 AM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
| Jun 10, 3:24 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 9.2 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 811 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 117 m²/s²
- 0-3 km storm-relative helicity
- 109 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
382
WUUS54 KMRX 102112
SVRMRX
TNC001-013-093-151-173-102200-
/O.NEW.KMRX.SV.W.0086.140610T2112Z-140610T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
512 PM EDT TUE JUN 10 2014
THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
KNOX COUNTY IN EASTERN TENNESSEE...
CAMPBELL COUNTY IN EASTERN TENNESSEE...
UNION COUNTY IN EASTERN TENNESSEE...
EASTERN SCOTT COUNTY IN EASTERN TENNESSEE...
ANDERSON COUNTY IN EASTERN TENNESSEE...
* UNTIL 600 PM EDT
* AT 512 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF
70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR
GREAT MEADOWS CAMPSITES TO NEAR OLIVER SPRINGS TO LENOIR CITY...AND
MOVING EAST AT 75 MPH. NICKEL SIZE HAIL MAY ALSO ACCOMPANY THE
DAMAGING WINDS.
* LOCATIONS IMPACTED INCLUDE...
KNOXVILLE...OAK RIDGE...CLINTON...ALCOA...LA FOLLETTE...ONEIDA...
MAYNARDVILLE...FARRAGUT...OLIVER SPRINGS...LOUISVILLE...
PLAINVIEW...JACKSBORO...HUNTSVILLE...HELENWOOD...JELLICO...
CARYVILLE...HALLS...BLAINE...LAKE CITY AND NORRIS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS HAVE A HISTORY OF PRODUCING WIND DAMAGE. THIS IS A VERY
DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND
STAY AWAY FROM WINDOWS.
INTENSE THUNDERSTORM LINES CAN OCCASIONALLY PRODUCE BRIEF TORNADOES
AND WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH NOT IMMEDIATELY
LIKELY...FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST
FLOOR OF YOUR HOME OR BUSINESS. THESE STORMS HAVE THE POTENTIAL TO
CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.
&&
LAT...LON 3658 8399 3642 8391 3644 8381 3634 8373
3634 8368 3616 8373 3609 8367 3609 8370
3597 8366 3584 8385 3589 8400 3583 8405
3585 8414 3579 8415 3579 8416 3590 8427
3606 8434 3614 8445 3621 8449 3660 8456
TIME...MOT...LOC 2112Z 270DEG 66KT 3658 8468 3609 8441 3582 8430
$$
TG3 follow-up statements
586
WWUS54 KMRX 102121
SVSMRX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
521 PM EDT TUE JUN 10 2014
TNC001-013-093-151-173-102200-
/O.CON.KMRX.SV.W.0086.000000T0000Z-140610T2200Z/
KNOX TN-CAMPBELL TN-UNION TN-SCOTT TN-ANDERSON TN-
521 PM EDT TUE JUN 10 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR KNOX...CAMPBELL...UNION...EASTERN SCOTT AND ANDERSON COUNTIES...
AT 521 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR BLUE
HERON TO 10 MILES SOUTH OF HUNTSVILLE TO NEAR OLIVER SPRINGS TO
LENOIR CITY...MOVING NORTHEAST AT 45 MPH. NICKEL SIZE HAIL MAY ALSO
ACCOMPANY THE DAMAGING WINDS.
LOCATIONS IMPACTED INCLUDE...
KNOXVILLE...OAK RIDGE...CLINTON...ALCOA...LA FOLLETTE...ONEIDA...
MAYNARDVILLE...FARRAGUT...OLIVER SPRINGS...LOUISVILLE...PLAINVIEW...
JACKSBORO...HUNTSVILLE...HELENWOOD...JELLICO...CARYVILLE...HALLS...
BLAINE...LAKE CITY AND NORRIS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS HAVE A HISTORY OF PRODUCING WIND DAMAGE. THIS IS A VERY
DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND
STAY AWAY FROM WINDOWS.
INTENSE THUNDERSTORM LINES CAN OCCASIONALLY PRODUCE BRIEF TORNADOES
AND WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH NOT IMMEDIATELY
LIKELY...FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST
FLOOR OF YOUR HOME OR BUSINESS. THESE STORMS HAVE THE POTENTIAL TO
CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.
&&
LAT...LON 3658 8399 3642 8391 3644 8381 3634 8373
3634 8368 3616 8373 3609 8367 3609 8370
3597 8366 3584 8385 3589 8400 3583 8405
3585 8414 3579 8415 3579 8416 3590 8427
3606 8434 3614 8445 3621 8449 3660 8456
TIME...MOT...LOC 2121Z 246DEG 39KT 3661 8454 3627 8444 3603 8428 3580
8426
$$
17744
WWUS54 KMRX 102137
SVSMRX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
537 PM EDT TUE JUN 10 2014
TNC001-013-093-151-173-102200-
/O.CON.KMRX.SV.W.0086.000000T0000Z-140610T2200Z/
KNOX TN-CAMPBELL TN-UNION TN-SCOTT TN-ANDERSON TN-
537 PM EDT TUE JUN 10 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR KNOX...CAMPBELL...UNION...EASTERN SCOTT AND ANDERSON COUNTIES...
AT 535 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DESTRUCTIVE
WINDS IN EXCESS OF 80 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR ZION HILL TO 9 MILES SOUTH OF JACKSBORO TO 6
MILES SOUTH OF CLINTON TO LOUISVILLE...MOVING EAST AT 45 MPH.
LOCATIONS IMPACTED INCLUDE...
KNOXVILLE...OAK RIDGE...CLINTON...LA FOLLETTE...ONEIDA...
MAYNARDVILLE...FARRAGUT...PLAINVIEW...JACKSBORO...HUNTSVILLE...
JELLICO...CARYVILLE...HALLS...BLAINE...LAKE CITY...NORRIS...
LUTTRELL...WINFIELD...ANDERSONVILLE AND MALONEYVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS HAVE A HISTORY OF PRODUCING WIND DAMAGE. THIS IS A VERY
DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND
STAY AWAY FROM WINDOWS.
INTENSE THUNDERSTORM LINES CAN OCCASIONALLY PRODUCE BRIEF TORNADOES
AND WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH NOT IMMEDIATELY
LIKELY...FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST
FLOOR OF YOUR HOME OR BUSINESS. THESE STORMS HAVE THE POTENTIAL TO
CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.
&&
LAT...LON 3658 8399 3642 8391 3644 8381 3635 8374
3634 8368 3616 8373 3609 8367 3609 8370
3597 8366 3587 8382 3591 8394 3588 8397
3589 8400 3586 8403 3585 8414 3592 8421
3602 8419 3623 8443 3660 8450
TIME...MOT...LOC 2135Z 254DEG 40KT 3661 8429 3619 8423 3601 8409 3584
8406
$$
17597
WWUS54 KMRX 102150
SVSMRX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
550 PM EDT TUE JUN 10 2014
TNC151-102159-
/O.CAN.KMRX.SV.W.0086.000000T0000Z-140610T2200Z/
SCOTT TN-
550 PM EDT TUE JUN 10 2014
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN SCOTT COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3658 8399 3642 8391 3644 8381 3635 8374
3634 8368 3616 8373 3609 8367 3609 8370
3597 8366 3587 8382 3591 8394 3585 8414
3592 8421 3602 8419 3620 8439 3628 8433
3646 8436 3651 8433 3652 8425 3659 8426
TIME...MOT...LOC 2149Z 250DEG 43KT 3661 8407 3633 8408 3622 8400 3613
8393 3587 8409
$$
TNC001-013-093-173-102200-
/O.CON.KMRX.SV.W.0086.000000T0000Z-140610T2200Z/
KNOX TN-CAMPBELL TN-UNION TN-ANDERSON TN-
550 PM EDT TUE JUN 10 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR KNOX...CAMPBELL...UNION AND ANDERSON COUNTIES...
AT 549 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DESTRUCTIVE
WINDS IN EXCESS OF 80 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM LA FOLLETTE TO 10 MILES WEST OF MAYNARDVILLE TO 8
MILES SOUTHWEST OF PLAINVIEW TO NEAR LOUISVILLE... MOVING NORTHEAST
AT 45 MPH.
LOCATIONS IMPACTED INCLUDE...
KNOXVILLE...OAK RIDGE...CLINTON...LA FOLLETTE...MAYNARDVILLE...
FARRAGUT...PLAINVIEW...JACKSBORO...JELLICO...CARYVILLE...HALLS...
BLAINE...LAKE CITY...NORRIS...LUTTRELL...ANDERSONVILLE...
MALONEYVILLE...ROYAL BLUE...ELK VALLEY AND WHITE OAK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS HAVE A HISTORY OF PRODUCING WIND DAMAGE. THIS IS A VERY
DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND
STAY AWAY FROM WINDOWS.
INTENSE THUNDERSTORM LINES CAN OCCASIONALLY PRODUCE BRIEF TORNADOES
AND WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH NOT IMMEDIATELY
LIKELY...FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST
FLOOR OF YOUR HOME OR BUSINESS. THESE STORMS HAVE THE POTENTIAL TO
CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.
&&
LAT...LON 3658 8399 3642 8391 3644 8381 3635 8374
3634 8368 3616 8373 3609 8367 3609 8370
3597 8366 3587 8382 3591 8394 3585 8414
3592 8421 3602 8419 3620 8439 3628 8433
3646 8436 3651 8433 3652 8425 3659 8426
TIME...MOT...LOC 2149Z 250DEG 43KT 3661 8407 3633 8408 3622 8400 3613
8393 3587 8409
$$
17What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 1:23 PM EDT, 3 hours 49 minutes earlier.
Area forecast discussion, Jun 10, 1:23 PM EDT, 3 hours 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MORRISTOWN TN 123 PM EDT TUE JUN 10 2014 .AVIATION...AN APPROACHING UPPER LOW PRESSURE HAS BROUGHT MOIST SOUTHWEST FLOW TO THE AREA. THIS WILL LEAD TO AFTERNOON CONVECTION AT THE TAF SITES. CONVECTION SHOULD CONTINUE ACROSS THE REGION THROUGH THE OVERNIGHT AND INTO WEDNESDAY MORNING AS THE UPPER LOW MOVES IN. TAF SITES MAY SEE MVFR CONDITIONS WITH LOW CLOUDS...REDUCE VIS AND POSSIBLY BRIEF GUSTY WINDS AS A SHOWER OR THUNDERSTORM MOVES THROUGH. && .MRX WATCHES/WARNINGS/ADVISORIES... NC...NONE. TN...NONE. VA...NONE. && MJB
Hazardous weather outlook, Jun 10, 10:34 AM EDT, 6 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MORRISTOWN TN 1034 AM EDT TUE JUN 10 2014 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-111445- CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN- NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE- SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER- SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE- SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE- WISE-SCOTT-RUSSELL-WASHINGTON- 1034 AM EDT TUE JUN 10 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT... AN AREA OF LOW PRESSURE OVER THE MID MISSISSIPPI VALLEY WILL CONTINUE TO MOVE SLOWLY EAST TODAY AND TONIGHT. THUNDERSTORMS WILL LIKELY INCREASE IN COVERAGE AND INTENSITY ACROSS PARTS OF ALABAMA AND MIDDLE TENNESSEE THIS AFTERNOON. STRONG TO SEVERE STORMS MAY MOVE NORTHEAST INTO OR DEVELOP OVER THE CUMBERLAND PLATEAU AND SOUTHEAST TENNESSEE. THE MAIN THREATS WILL BE LOCALLY HEAVY RAINFALL UP TO 1 INCH PER HOUR...AND DAMAGING WIND GUSTS UP TO 60 MPH WITH THE STRONGEST STORMS. CONDITIONS WILL BECOME LESS FAVORABLE FOR SEVERE THUNDERSTORMS AFTER SUNSET...AND THE STORMS ARE EXPECTED TO WEAKEN BEFORE REACHING NORTHEAST TENNESSEE AND SOUTHWESTERN VIRGINIA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THUNDERSTORMS REMAIN IN THE FORECAST FOR MOST OF THE PERIOD... BUT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED FOR OUR CUMBERLAND PLATEAU AND SOUTHERN VALLEY COUNTIES OF EAST TENNESSEE...BY LATE AFTERNOON INTO THE EVENING HOURS. TG
In the hours before
Special weather statement, Jun 10, 2:32 PM EDT, 2 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
232 PM EDT TUE JUN 10 2014
TNZ081-082-098-099-101930-
MARION TN-BLEDSOE TN-SEQUATCHIE TN-HAMILTON TN-
232 PM EDT TUE JUN 10 2014
...SIGNIFICANT WEATHER ADVISORY FOR MARION...WESTERN BLEDSOE...
WESTERN SEQUATCHIE AND SOUTHWESTERN HAMILTON COUNTIES UNTIL 330 PM
EDT/230 PM CDT/...
AT 231 PM EDT /131 PM CDT/...DOPPLER RADAR WAS TRACKING A LINE OF
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES NORTH OF
MANCHESTER TO NEAR ALBERTVILLE...AND MOVING NORTHEAST AT 45 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 45 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
CHATTANOOGA...JASPER...SOUTH PITTSBURG...WHITWELL...KIMBALL...
MONTEAGLE...POWELLS CROSSROADS...ORME...MARTIN SPRINGS...CAGLE...
HALETOWN (GUILD)...NEW HOPE...HICKS GAP S.P....FOSTER FALLS S.P....
SEQUATCHIE CAVE...FIERY GIZZARD S.P....CHIMNEYS S.P....GRIFFITH CREEK
AND CARTWRIGHT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT
TUESDAY EVENING/600 PM CDT TUESDAY/ FOR CENTRAL TENNESSEE.
LAT...LON 3523 8587 3524 8582 3521 8574 3524 8570
3529 8570 3531 8557 3535 8552 3541 8549
3543 8554 3549 8554 3553 8560 3555 8546
3557 8542 3498 8543 3499 8586
TIME...MOT...LOC 1831Z 230DEG 38KT 3560 8615 3430 8617
DHLocal storm report, Jun 10, 4:00 PM EDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
400 PM EDT TUE JUN 10 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM TSTM WND DMG SOUTH PITTSBURG 35.02N 85.71W
06/10/2014 MARION TN 911 CALL CENTER
TREES AND POWER LINES DOWN ACROSS THE COUNTY. SOME
REPORTED ON HOMES.
0350 PM TSTM WND DMG JASPER 35.06N 85.63W
06/10/2014 MARION TN 911 CALL CENTER
TREES AND POWER LINES DOWN ACROSS THE COUNTY. SOME ON TOP
OF HOMES.
0350 PM TSTM WND DMG SIGNAL MOUNTAIN 35.13N 85.34W
06/10/2014 HAMILTON TN 911 CALL CENTER
TREES DOWN.
&&
DHLocal storm report, Jun 10, 4:09 PM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
409 PM EDT TUE JUN 10 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM TSTM WND DMG DUNLAP 35.37N 85.39W
06/10/2014 SEQUATCHIE TN 911 CALL CENTER
WIDESPREAD TREES AND POWER LINES DOWN. SOME TREES OVER
HOMES AND CARS.
&&
MBLocal storm report, Jun 10, 4:16 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
416 PM EDT TUE JUN 10 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM TSTM WND DMG JASPER 35.06N 85.63W
06/10/2014 MARION TN PUBLIC
TREE DOWN AT COURTHOUSE SQUARE IN JASPER, MARION CO
&&
MBLocal storm report, Jun 10, 4:50 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
450 PM EDT TUE JUN 10 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM TSTM WND DMG DECATUR 35.53N 84.79W
06/10/2014 MEIGS TN 911 CALL CENTER
TREES DOWN COUNTYWIDE AND DIME SIZE HAIL
&&
MBLocal storm report, Jun 10, 4:53 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
453 PM EDT TUE JUN 10 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM TSTM WND DMG CLEVELAND 35.18N 84.87W
06/10/2014 BRADLEY TN 911 CALL CENTER
TREES AND POWERLINES DOWN COUNTY
&&
MBThe office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 11:30 PM EDT | Special Weather Statement | MRX | Marion, Sequatchie | 45 min |
| Jun 9, 11:46 PM EDT | Severe Thunderstorm Warning | MRX | Hamilton, Marion, Sequatchie | 44 min |
| Jun 10, 12:29 AM EDT | Severe Thunderstorm Warning | MRX | Bledsoe, Hamilton, Marion, Rhea, Sequatchie | 31 min |
| Jun 10, 12:59 AM EDT | Special Weather Statement | MRX | Bradley, McMinn, Meigs, Polk, Rhea | 46 min |
| Jun 10, 1:48 AM EDT | Special Weather Statement | MRX | Loudon | 57 min |
| Jun 10, 1:51 AM EDT | Special Weather Statement | MRX | McMinn, Monroe, Polk | 54 min |
| Jun 10, 2:53 AM EDT | Special Weather Statement | MRX | Sevier | 52 min |
| Jun 10, 2:32 PM EDT | Special Weather Statement | MRX | Marion | 58 min |
| Jun 10, 3:05 PM EDT | Severe Thunderstorm Warning | MRX | Bledsoe, Hamilton, Marion, Sequatchie | 55 min |
| Jun 10, 3:38 PM EDT | Severe Thunderstorm Warning | MRX | Bledsoe, Bradley, Hamilton, Marion, Meigs, Rhea and 1 more | 52 min |
| Jun 10, 4:13 PM EDT | Severe Thunderstorm Warning | MRX | Bledsoe, Bradley, Hamilton, McMinn, Meigs, Polk and 1 more | 47 min |
| Jun 10, 4:37 PM EDT | Severe Thunderstorm Warning | MRX | Loudon, Morgan, Roane, Scott | 53 min |
| Jun 10, 4:52 PM EDT | Severe Thunderstorm Warning | MRX | Bradley, Loudon, McMinn, Meigs, Monroe, Polk and 1 more | 53 min |
| Jun 10, 5:40 PM EDT | Severe Thunderstorm Warning | MRX | Blount, Loudon, Monroe | 65 min |
| Jun 10, 5:57 PM EDT | Severe Thunderstorm Warning | MRX | Anderson, Campbell, Claiborne, Grainger, Jefferson, Knox and 1 more | 63 min |
| Jun 10, 6:11 PM EDT | Severe Thunderstorm Warning | MRX | Cocke, Grainger, Greene, Hamblen, Hancock, Hawkins | 34 min |
| Jun 10, 6:15 PM EDT | Severe Thunderstorm Warning | MRX | Greene, Hamblen, Hawkins, Sullivan, Washington | 30 min |
| Jun 10, 6:17 PM EDT | Severe Thunderstorm Warning | MRX | Blount, Cocke, Jefferson, Knox, Sevier | 58 min |
| Jun 10, 6:26 PM EDT | Severe Thunderstorm Warning | MRX | Claiborne, Grainger, Hancock, Hawkins | 64 min |
| Jun 10, 6:42 PM EDT | Severe Thunderstorm Warning | MRX | Greene, Hawkins, Sullivan, Washington | 63 min |
| Jun 10, 6:59 PM EDT | Severe Thunderstorm Warning | MRX | Cocke, Greene | 26 min |
| Jun 10, 7:35 PM EDT | Severe Thunderstorm Warning | MRX | Carter, Johnson, Sullivan, Washington | 55 min |
| Jun 10, 7:45 PM EDT | Severe Thunderstorm Warning | MRX | Sullivan | 45 min |
| Jun 10, 7:48 PM EDT | Areal Flood Advisory | MRX | Sullivan | 3 hr |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.